African Diaspora Journal of Mathematics

[RETRACTION] Exponential Stability of Linear Nonautonomous Systems

Kreangkri Ratchagit

Full-text: Open access

Abstract

This paper was retracted by the publisher as it was found that K. Ratchagit plagiarized a paper by Vu Ngoc Phat and Phan T. Nam published in the Electonic Journal of Differential Equations, vol. 2005 (2005), no. 58, pp. 1–8.

Article information

Source
Afr. Diaspora J. Math. (N.S.), Volume 10, Number 1 (2010), 79-86.

Dates
First available in Project Euclid: 17 May 2010

Permanent link to this document
https://projecteuclid.org/euclid.adjm/1274101586

Subjects
Primary: 34K20: Stability theory

Keywords
Exponential stability Lyapunov function Riccati equation

Citation

Ratchagit, Kreangkri. [RETRACTION] Exponential Stability of Linear Nonautonomous Systems. Afr. Diaspora J. Math. (N.S.) 10 (2010), no. 1, 79--86. https://projecteuclid.org/euclid.adjm/1274101586


Export citation